# SDR 04FDEA01718

- Difficulty date: March 2, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- Aircraft time: 67,606 hours, 21,316 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR SPLICE ON LEFT WING STRINGER 4 CRACKED AT XORS 930.  CRACKED REPAIR ANGLE REPLACED BY A NEW REPAIR ANGLE MADE FROM 7075-73511 THAT ARE MORE FATIGUE RESISTANT IAW FEDEX EA 8-5710-73240.
